# SDR SWAA2024062789405

- Difficulty date: May 23, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 64,641 hours, 35,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 460-480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO MOPSIL BS 460 +4 -BS 480+4 RBL28 WL 156 CORRECTION TO FAULT DESCRIPTION: CORROSION FWD CARGO SUBTHRESHOLD WEB BS 460+4 - BS 480+4 RBL28 WL156<[01] REPAIRED CORROSION BY REPLACEMENT OF FCB SUBTHRESHOLD WEB IAW SRM 51-40-02 AND DWG 143A8330; REV. -;[02] JOB COMPLETE.
